NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, October 26, 2016
Side Effects of Advair
I`ve been taking Advair for about 7 months to handle my asthma because my doctor wanted me to stop using my inhaler altogether. Recently I`ve noticed my vision becoming really obscured at times, and very sensitive to light. Could this be caused by Advair usage? Also, the roof of my mouth will feel really itchy, even though I am making sure to rinse thouroughly. I`m starting to freak out, and notice my hair seems brittle also. Can all that be caused by corticorsteriods? I think that is what it is. I am a 40 year old female, in realitivaly good health. My doctor is not very great, we feel like cattle in our current group. I hope to get a more in depth explanation or just "read the insert" as an answer.
I doubt that your eye or hair symptoms are due to Advair. Advair can cause yeast infection but that would have to be decided by your doctor. At this point you might benefit from consultation with a specialist, especially to determine whether your eye problem is serious.
I Leonard Bernstein, MD
Clinical Professor Emeritus
College of Medicine
University of Cincinnati